“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 146
School of Mathematics
  Title:   An automorphism-free 4-(15,5,5) design
  Author(s): 
1.  G. B. Khosrovshahi
2.  H. R. Maimani
3.  R. Torabi
  Status:   Published
  Journal: J. Combin. Math. Combin. Comput.
  Vol.:  37
  Year:  2001
  Pages:   187-192
  Supported by:  IPM
  Abstract:
Employing trading signed design algorithm, we construct an automorphism free 4-(15,5,5) design.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right